# SDR SWAA001000

- Difficulty date: June 1, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 48,114 hours, 48,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 710, STR 17L AND BS 750, STR 18R.  REPAIRED SKIN PER SRM.
